# SDR SIMA200522005

- Difficulty date: August 1, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14000491017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, FOUND CENTER HAT BEAM GUSSET CORRODED ON TOP.  REMOVED AND INSTALLED NEW HAT BEAM GUSSET IAW SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
